# SDR ABXA20120601360

- Difficulty date: June 1, 2012
- Submitted: July 2, 2012
- Operation: Air carrier
- Aircraft: N798AX
- Make and model: Boeing 767281
- Aircraft serial: 23431
- Aircraft time: 58,227 hours, 44,417 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Spar
- Part number: 113T22233
- Condition: Corroded
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING INBOARD FLAP MID SPAR WEB UPPER CORD IS CORRODED INSIDE RIGHT INBOARD MAIN FLAP AT WBL 97.  REPAIRED CORRODED CORD IAW B767 SRM 51-70-12 FIG 1, ACFT WAS GROUNDED.
